MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA-LCKING ANTEROLATERAL CALCANEAL PL SHORT 40MM LEFT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA-LCKING ANTEROLATERAL CALCANEAL PL SHORT 40MM LEFT; PLATE, FIXATION, BONE
Model Number 02.211.411
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional pro-code: hwc.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A review of the device history record.Device history lot device history review done by (b)(6) on 05 mar 2020.Part number: 02.211.411.Lot number: 7665406.Part manufacture date: 17 apr 2014.Note: this is the date that the lot was released from warehouse.Manufacturing location: (b)(4).Part expiration date: n/a.Nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 2.7mm va-locking anterolateral calcaneal plates was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The lot quantity of 40 pieces met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the device history record for the raw material revealed no complaint related anomalies.The device history record shows this lot met all requirements at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device history batch null, device history review the lot quantity of (b)(4) pieces met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the surgeon performed a hardware removal due to pain on a calcaneus, everything came out successfully and removal was done.There was no patient consequence.This complaint involves seven (7) devices.This report is 1 of 7 for (b)(4).

Brand Name
2.7MM VA-LCKING ANTEROLATERAL CALCANEAL PL SHORT 40MM LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester 19380
MDR Report Key9868889
Report Number2939274-2020-01491
Device Sequence Number19593411
Product Code HRS
UDI-Device Identifier10886982055002
UDI-Public(01)10886982055002
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.211.411
Device Catalogue Number02.211.411
Device Lot Number7665406
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date03/23/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR